# SDR 08FDEA03190

- Difficulty date: July 30, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 55,403 hours, 11,564 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74054
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

13 EACH FASTENER HOLES FOUND CRACK INDICATION DURING HFEC OPEN HOLE   INSPECTION AT RT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS 690 AND STA XORS 700.  RT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STA XORS 690 AND STA XORS 700, 13 EACH CRACKED FASTENER HOLES REPAIRED AS PER EA NR1-5710-124332,  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
